DocumentCode
1412906
Title
Growth optimal investment in horse race markets with costs
Author
Iyengar, Garud N. ; Cover, Thomas M.
Author_Institution
Dept. of Ind. Eng. & Oper. Res., Columbia Univ., New York, NY, USA
Volume
46
Issue
7
fYear
2000
fDate
11/1/2000 12:00:00 AM
Firstpage
2675
Lastpage
2683
Abstract
We formulate the problem of growth optimal investment in horse race markets with proportional costs and study growth optimal strategies both for stochastic horse races as well as races where one does not make any distributional assumptions. Our results extend all known results for frictionless horse race markets to their natural analog in markets with costs
Keywords
costing; investment; marketing; optimisation; sport; stochastic processes; growth optimal investment; horse race markets; proportional transaction costs; stochastic horse races; Cost function; Economic indicators; Entropy; Horses; Investments; Statistical distributions; Stochastic processes;
fLanguage
English
Journal_Title
Information Theory, IEEE Transactions on
Publisher
ieee
ISSN
0018-9448
Type
jour
DOI
10.1109/18.887881
Filename
887881
Link To Document